# SDR SWAA2025062382930

- Difficulty date: June 17, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N8645A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36907
- Aircraft time: 36,350 hours, 17,638 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Check Valve
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

@APPROX FL190 CABIN ALT ALERT SOUNDED IMMEDIATELY STARTED DECENT TO 10000 FT. CABIN MASKS AUTO DEPLOYED WHILE CREW DOWNING OXYGEN. COMPLETED DECENT W/ QRC & QRH PROCEDURES AND RETURNED TO ORIGIN JAX<[01] DURING INITIAL PACK CONFIDENCE CHECK FOUND GROUND AIR CONDITIONING CHECK VALVE DAMAGED REF TTG8Q0138LR3 FOR REMOVAL AND INSTALLATION. PERFORME3D CABIN PRESSURIZATION CONDITIONAL INSPECTION IAW AMM 05-51-81 REF TTG8Q0137MMM AND PERFORMED EXCESSIVE CABIN PRESSURE LEAKAGE CONDITIONAL INSPECTION IAW MM 05-51-91 REF TTG8Q137 MQ0.
